On a Frankl-type boundary-value problem for a mixed-type degenerating equation
Abstract
UDC 517.9We investigate the existence and uniqueness of solutions for an analog of the Frankl-type boundary-value problem for a parabolic-hyperbolic-type equation. The uniqueness of solution is proved by using the extreme principle and the existence is proved by the method of integral equations.
Downloads
Published
25.10.2019
Issue
Section
Research articles
How to Cite
Islomov, B. I., et al. “On a Frankl-Type Boundary-Value Problem for a Mixed-Type Degenerating Equation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 10, Oct. 2019, pp. 1347-59, https://umj.imath.kiev.ua/index.php/umj/article/view/1519.